Euler equations and monetary policy

Collard, Fabrice; Dellas, Harris (2012). Euler equations and monetary policy. Economics letters, 114(1), pp. 1-5. Elsevier 10.1016/j.econlet.2011.09.009

[img] Text
1-s2.0-S0165176511003387-main.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (485kB) | Request a copy

Item Type:

Journal Article (Original Article)

Division/Institute:

03 Faculty of Business, Economics and Social Sciences > Department of Economics

UniBE Contributor:

Collard, Fabrice and Dellas, Harris

Subjects:

300 Social sciences, sociology & anthropology > 330 Economics

ISSN:

0165-1765

Publisher:

Elsevier

Language:

English

Submitter:

Andrea Stettler

Date Deposited:

03 Apr 2014 11:52

Last Modified:

10 Aug 2015 11:33

Publisher DOI:

10.1016/j.econlet.2011.09.009

BORIS DOI:

10.7892/boris.50111

URI:

https://boris.unibe.ch/id/eprint/50111

Actions (login required)

Edit item Edit item
Provide Feedback